The Horse Forum

The Horse Forum (/)
-   Rider Wellness (http://www.horseforum.com/rider-wellness/)
-   -   Stomach pain when riding (http://www.horseforum.com/rider-wellness/stomach-pain-when-riding-203905/)

IRaceBarrels 05-31-2013 11:28 AM

Stomach pain when riding
 
I lately I've been getting really bad pain in my stomach. Mostly when i'm cantering. Its not a side ache. The pain is hard to describe its pretty unique. Imagine really bad cramps, with gas pains (that never umm relieve themselves) and a side ache with a little nausea. The pain feels like its inside my gut not out side in the muscle. It been getting so bad that I can only do one or two barrel runs before I have to stop and walk. I don't think its because I'm tense and I've tried take deep breathes because I do sometimes hold my breathe with I run but nothing seems to help. Does anyone else get this? Any ideas on what it might be?

DancingArabian 05-31-2013 11:34 AM

Is it around the lower edge of your ribcage?
Posted via Mobile Device

IRaceBarrels 05-31-2013 11:42 AM

Quote:

Originally Posted by DancingArabian (Post 2665145)
Is it around the lower edge of your ribcage?
Posted via Mobile Device

Kind of but its centered and lower. It feels like it coming from my intestine.

DancingArabian 05-31-2013 01:06 PM

Sounds similar to this: Side stitch - Wikipedia, the free encyclopedia
Posted via Mobile Device

Island Horselover 05-31-2013 03:02 PM

I feel with you! I have chrones' desease and have tons of problems with my stomach when riding. It really sounds like you have gas in it and it can not be released, did you try chewing a pill like GAS X (that is I think how they are called in Canda anyway) before you go riding? When do you eat? Usually just before a ride? I have to eat at least 2 hours before a ride or just after a ride and it makes it quiet complicated for me to eat at all during the day as I ride horses all day long - it is my job... so I hope for you that it is just some gas in there!

IRaceBarrels 06-01-2013 12:43 PM

Quote:

Originally Posted by Island Horselover (Post 2666689)
I feel with you! I have chrones' desease and have tons of problems with my stomach when riding. It really sounds like you have gas in it and it can not be released, did you try chewing a pill like GAS X (that is I think how they are called in Canda anyway) before you go riding? When do you eat? Usually just before a ride? I have to eat at least 2 hours before a ride or just after a ride and it makes it quiet complicated for me to eat at all during the day as I ride horses all day long - it is my job... so I hope for you that it is just some gas in there!

Haha I hope so too! I eat pretty much the same thing every day but I often eat right before going to the barn. I'll try moving my meal up a couple hours and see if that helps.


All times are GMT -4. The time now is 06:07 PM.

Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Friendly URLs by vBSEO 3.6.0